# SDR AALA201801049014

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 3,977 hours, 413 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19090006
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 COCKPIT WINDOW CRACKED ALONG THE FORWARD EDGE OF THE STRENGTHENED GLASS PLY.  REPLACED THE R2 WINDOW AND ACCOMPLISHED AN OPS CHECK IAW CMM 56-11-05 AND 30-41-00.  AIRCRAFT WAS GROUNDED.
